Jump to content
  • Sign Up
0
shadowicewolf

Oh Dear... Something New....

Rate this topic

Recommended Posts

Woke up with something new happening to me today, itching. Normally this isn't unusual, except there is no rash, no bumps, and no marks of any kind. it appears between my fingers, up my right arm to the elbow, and on my chin :huh:. In addition to that, my throat is scratchy and ever dry, and sort of itchy (but not really).

Ugh, i think it might have been the gaviscon that did it to me <_< (as that is the only new thing added into my "diet").

Anything i can do to make this go away? :(

I've taken my allergy pills for today already (sam's club version of clariten and flonase), so i can't take a benadryl or something of that sort. My water intake has been increased, so hopefully that helps.

Unfortenently, my indigestion is now back to raging again. Any suggestions (besides tums and what not medications) that might help? I'm off of bread for a while (again) so i'd welcome anything at this point.

Unless this turns out to be a new glutened symptome :blink: I've been dealing with that since wednesday.

Share this post


Link to post
Share on other sites

Woke up with something new happening to me today, itching. Normally this isn't unusual, except there is no rash, no bumps, and no marks of any kind. it appears between my fingers, up my right arm to the elbow, and on my chin :huh:. In addition to that, my throat is scratchy and ever dry, and sort of itchy (but not really).

Ugh, i think it might have been the gaviscon that did it to me <_< (as that is the only new thing added into my "diet").

Anything i can do to make this go away? :(

I've taken my allergy pills for today already (sam's club version of clariten and flonase), so i can't take a benadryl or something of that sort. My water intake has been increased, so hopefully that helps.

Unfortenently, my indigestion is now back to raging again. Any suggestions (besides tums and what not medications) that might help? I'm off of bread for a while (again) so i'd welcome anything at this point.

Unless this turns out to be a new glutened symptome :blink: I've been dealing with that since wednesday.

Not sure what is in Gaviscon. You are describing a reaction a couple of my family members have had to ibuprofen which is in Motrin and Advil.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×